# SDR R61A2020111300758

- Difficulty date: October 27, 2020
- Submitted: November 15, 2020
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 26,251 hours, 18,860 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17016131001
- Condition: Cracked
- Location: Frame 12
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE FOUND FWD FUSELAGE FLOOR STRUCTURE CRACK FOUND ON ANGLE SUPPORT AT FLOOR BEAM 12 AND BL 0.  FWD FUSELAGE FLOOR STRUCTURE ANGLE SUPPORT AT FLOOR BEAM 12 AND BL 0 REPLACED, IAW SRM 51-41-01.  A/C REMAINS IN CHECK.
